# SDR ASOA2014091911270

- Difficulty date: September 16, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 32,355 hours, 29,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT AFT OF EMERGENCY EXIT INOPERATIVE.  TROUBLESHOT EMERGENCY EXIT LIGHT AND FOUND NR 4 BATTERY NOT TAKING A CHARGE.  REPLACED NR 4 BATTERY IAW AMM 33-51-04.  OPS CHECK GOOD IAW AMM 33-51-00.  NO FURTHER DEFECTS.  REF IPC 33-51-04, ITEM 17.
